Jump to content

Anyone ever had an MRI with gadolinium contrast dye??


Missjess
 Share

Recommended Posts

It's to get tested for multiple sclerosis which I believe to be the cause of my visual impairment and along with a host of many other neurological symptoms including numbness and tingling.

Can u tell me more about ur reactions to it...did they use the minimal amount possible ? How did it affect ur vision etc

Link to comment
Share on other sites

I've had a head MRI with contrast.  Had no issues with it other than I got anxious when they injected it but it goes away in like 5 seconds.  I asked the tech about it and she said something like "Yeah that happens... some people feel like they're going to pee themselves.  We don't tell people usually because it makes them nervous about it and it only lasts a second."

 

I had no issues with it.  Don't worry about it.

Link to comment
Share on other sites

I've had a head MRI with contrast.  Had no issues with it other than I got anxious when they injected it but it goes away in like 5 seconds.  I asked the tech about it and she said something like "Yeah that happens... some people feel like they're going to pee themselves.  We don't tell people usually because it makes them nervous about it and it only lasts a second."

 

I had no issues with it.  Don't worry about it.

Did u have hppd at the time when u had the scan and contrast ?

Link to comment
Share on other sites

That's great it did not affect ur vision! Do most medications affect your vision? What aboit antibiotics? I'm just trying to get an idea if you are similar to me.

Hopefully I will go through with the scan

 

Antibiotics seem to make my symptoms worse.  Hard to say for sure though.  SSRI's as well.  Honestly I'm not bothered by visual symptoms anymore.  The perceptual symptoms and cognitive difficulties are the most difficult to cope with.

Link to comment
Share on other sites

My skin was itching all over, developed hives on my skin and tongue, felt chest pains when running, cognition got worse, was sensitive to smells, felt tingling in my extremeties, dark circles under eyes, had a metallic taste in my mouth, felt random sharp pains throughout my body, had trouble sleeping and would wake up much earlier than usual, had muscle twitching, and just generally felt weird. The symptoms actually started a day after the injection and lasted primarily a couple of weeks and then gradually went away. Garlic actually decreased the severity of my hives btw.

Link to comment
Share on other sites

They found out that gadolinium stays in the body of mice for a year after 1 injection. Everyone reacts differently. My aunt had like 6 mris with dye contrasts in 1 year and she didn't feel a thing. I know I'm never taking the dye contrast again...

  • Upvote 1
Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.